# SDR DALA2016070705144

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON RT CUSP WEB STA Y 546, IN REF CARD 24, ZONE 200.  CARD 81, ZONE 200, RT CUSP WEB, STA Y:546 WAS REPAIRED IAW SRM 53-00-55, FIG 216.  HFEC INSPECTION WAS ACCOMPLISHED ON RT CUSP WEB STA Y 546, NO CRACKS WERE FOUND AFTER CUTOUT IAW NDT SPM 06-10-01.001.
